# SDR CALA2024080802181

- Difficulty date: August 6, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 95,849 hours, 20,462 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Out Of Alignment
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT ENT DOOR EICAS MESSAGE FL 360 PRESSURIZATION NORMAL HANDLE NOT IN NORM POS AFT ENTRY DOORS BOTH OUT OF RIGGED .HANDLE LOOSE ON BOTH DOORS . DOOR 4L. FOUND LOWER GATE CONTACTING SILL PLATE AT FORWARD TRIMMED 4L DOOR LOWER FWD CORNER TO OBTAIN PROPER CLEARENCE IAW PLACED R4 DOOR ON L/P 8851738. THIS L/P IS ONLY FOR L4 DOOR. MET CREW AFTER AIR RETURN CORNER. REQUEST SHEETMETAL TO TRIM TO PROPER CLEARANCES. 757-AMM UAL D633N145 TASK 52-11-00-825-001 FIGURE 508. SHEET 2. FOUND L4 DOOR WITH A SOFT LATCH CONDITION (120 IN LBS) AND LOWER GATE NOT FLUSH. ADJUSTED L4 DOOR LOWER GATE PER AMM 52-11-00-825-001 SUBTASK 52-11-00-825-050. OPS CK''D L AFT ENT DOOR MESSAGE. OPS CK''S GOOD. COMPLIED WITH RII REQUIREMENTS PER GMM 09-25-05 AND AMM 52-11-00-825-001 IN ADJUSTING L4 DOOR LWR GATE. OPS CHECK GOOD. NO L AFT DOOR MSG ON EICAS. OK TO CONTINUE. REF. L/P 8844603. R4 DOOR NEEDS RIG. SEPERATE L/P CREATED DUE TO BOTH DOORS ON 1 LOG PAGE.FOUND INNER DOOR SEAL OUT ITS TRACK AND TANGLED IN UPOER GATE. DISLODGED AND RESECURED IN TRACK. R4 DOOR CKS GOOD.
